The Bar Spectral Sequence converging to h*(SO(2n+1)).
Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 47-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__65_3_155425,
author = {Vidhyanath K. Rao},
title = {The {Bar} {Spectral} {Sequence} converging to {h*(SO(2n+1)).}},
journal = {Manuscripta mathematica},
pages = {47--62},
year = {1989},
volume = {65},
number = {3},
zbl = {0685.57024},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155425/}
}
Vidhyanath K. Rao. The Bar Spectral Sequence converging to h*(SO(2n+1)).. Manuscripta mathematica, Tome 65 (1989) no. 3, pp. 47-62. http://geodesic.mathdoc.fr/item/MM2_1989__65_3_155425/